# SDR F3LA200800058

- Difficulty date: January 30, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 15,440 hours, 7,415 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367200000061
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3/S1 C CHECK, INSPECTION REPORTED A PUNCTURE WAS FOUND IN THE FORWARD CARGO COMPARTMENT FLOOR PANEL, 131VG.  MAINTENANCE REPAIRED THE FLOOR PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-02-00, PAGES 14 AND 15, STEPS A-M.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
